# SDR R61A2025010400011

- Difficulty date: January 4, 2025
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17030704003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CENTER WING BOX AT SPAR II LOWER SKIN AT FR 52 FOUND LH ANGLE SUPPORT CRACKED. REMOVED AND REPLACED SUPPORT AT SPAR II FR 52 IAW SRM 51-41-01 AND 51-43-01
